Sh:483

Bib entry
@article{Sh:483,
 author = {Louveau, Alain and Shelah, Saharon and Veli{\v{c}}kovi{\'c}, Boban},
 title = {{Borel partitions of infinite subtrees of a perfect tree}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {63},
 number = {3},
 year = {1993},
 pages = {271--281},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(93)90151-3},
 mrclass = {04A20 (03E05 04A15)},
 mrnumber = {1237234},
 doi = {10.1016/0168-0072(93)90151-3},
 note = {\href{https://arxiv.org/abs/math/9301209}{arXiv: math/9301209}},
 arxiv_number = {math/9301209}
}